A 58 year old female, with a 15 year history of hypertension and recent poor control, was admitted to the emergency department after an out of hospital cardiac arrest due to ventricular fibrillation requiring DC cardioversion. Initial investigations showed a metabolic alkalosis with profound hypokalaemia at 1.7 mmol/l. In view of lateral ST depression on the ECG post-resuscitation, she underwent an urgent coronary angiogram which demonstrated unobstructed coronary arteries. Whilst in intensive care, she required several days of intravenous potassium replacement and remained hypertensive with systolic blood pressures of 170 mmHg. An enquiry of her GP records revealed that she had been commenced on Indapamide MR two weeks prior to her presentation. Her potassium levels in the last three years had been between 2.9 and 3.4 mmol/l. She had been on amlodipine and ramipril for many years. During the admission, she was switched to Doxazosin and Verapamil MR and oral potassium replacement. A subsequent saline suppression test twelve days after presentation confirmed primary aldosteronism with baseline aldosterone of 430 pmol/l and fully suppressed plasma renin activity <0.2 nmol/l per hour (aldosterone renin ratio >2150) and 4-h aldosterone of 440 pmol/l. An adrenal CT revealed a 2.8 cm left adrenal lesion with low Hounsfield units consistent with a lipid-rich adenoma. Plasma metanephrines and overnight dexamethasone suppression test were normal. She remains well and is currently awaiting selective adrenal vein sampling (AVS) and will be considered for adrenalectomy if confirmed localisation on AVS. Hypokalaemia is common in primary aldosteronism. However, arrhythmias and cardiac arrest are rare and are thought be secondary to an additional trigger. We believe that introduction of a thiazide like diuretic in our patient led to severe hypokalaemia and ventricular fibrillation. Screening for primary aldosteronism should be considered in patients with hypertension and hypokalaemia.